# SDR MALA954707

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Belly Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE CENTER CHANNEL FOR THE FORWARD WING TO FUSELAGE BELLY FAIRING.  THEY REPLACED THE CENTER CHANNEL AND INSTALLED A STIFFENER IAW SRM 57-90-30.  (M)
